# SDR 99ZZZX1243

- Difficulty date: March 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N547AL
- Make and model: Bell 407
- Aircraft serial: 53240
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Condition: Cracked
- Location: Tailboom
- Component: 407030801101
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A POST-FLIGHT INSPECTION, FOUND CRACK IN TAILBOOM SKIN AT FORWARD EDGE OF HORIZONTAL STABILIZER MOUNT AREA ON LEFT HAND SIDE.
